# SDR VNAA202501032023

- Difficulty date: November 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC67012904
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO JOB CARD 500-08E2-JIC: DURING INSPECTION ON AREA WAS DETECTED CRACK IN CANISTER WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL.  CANISTER WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.--
